Access count of this item: 132

Files in This Item:
File Description SizeFormat 
1659-08.pdf1.22 MBAdobe PDFView/Open
Title: Stark's units, CM-periods and multiple gamma functions (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Kashio, Tomokazu
Author's alias: 加塩, 朋和
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 82
End page: 95
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.